| Catalog Number |
ME2020 |
| Medical Device Problem Codes |
Complete Blockage (1094); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxguard extension set was occluded.The following information was received by the initial reporter with the following: it was reported by customer that they have had multiple bd max guard microbore extension set ref me2020, lot: 25095198, that have not been patent.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
One sample model me2020, lot 25095198 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.Set was unable to be primed with water.Visual inspection under microscope showed signs of excess solvent near the male luer.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, it was possible to determine that the cause of the occlusion is excess of solvent trapped at bonded engagement building an occlusion fluid path.Occlusion in model me2020 is being addressed for the same model, failure mode where the next actions have been taken: - 100% inspection by flow test of the affected batch.- as a containment measure, 24 hours of rest were added to the standard work instruction additional, a quality alert was performed related to occlusion in model me2020, where the operators were notified about the complaint and, reinforced the importance of following the assembly instructions.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.